MAUDE Adverse Event Report: LIFESCAN INC ONETOUCH ULTRA2; GLUCOSE MONITORING SYS/KIT

LIFESCAN INC ONETOUCH ULTRA2; GLUCOSE MONITORING SYS/KIT
Model Number 024-046
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Coma (2417); Alteration in Body Temperature (4568)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On november 04, 2025, the lay user/patient contacted lifescan (lfs) united states, alleging that her onetouch ultra 2 meter was reverting to the set-up mode when attempting to test her blood glucose.The complaint was classified based on the customer care agent (cca) documentation.The patient reported that on (b)(6) 2025, before 12:00 pm, she began to feel bad and attempted to test her blood glucose but was unable to obtain a blood glucose reading due to the reported issue.Despite the alleged issue, the patient took action to increase her glucose level by eating a candy but started feeling ¿very dizzy, cold and became unconscious¿ at around 12:00 pm.The patient reported that at around 12;00 pm, she was taken to the hospital by ambulance where she was admitted because her blood glucose level was ¿too low¿ (no specific reading in hospital was provided) and she was in "coma".The patient stated that she was administered intravenous (iv) glucose and that she stayed in hospital for 2-3 days.At the time of troubleshooting, the cca noted that the subject meter was not being used for the first time.The cca educated the patient on the correct testing procedure and walked through a test and the alleged issue was resolved.Replacement products were sent to the patient.This complaint is being reported because the patient reportedly received medical intervention for an acute low blood glucose excursion after the alleged meter issue began.The subject meter could not be ruled out as a cause or contributor to the event.

Brand Name
ONETOUCH ULTRA2
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN INC
75 valley stream parkway
malvern PA 19355
MDR Report Key23493379
Report Number2939301-2025-00038
Device Sequence Number21074128
Product Code NBW
UDI-Device Identifier00353885011853
UDI-Public00353885011853
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number024-046
Device Catalogue Number024-046
Device Lot NumberY2304010X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient SexUnknown